MathSciNet Relay Station
MathSciNet bibliographic data
MR1055274 60D05 (52A22 60E15)
Vitale, Richard A. The Brunn-Minkowski inequality for random sets. J. Multivariate Anal. 33 (1990), no. 2, 286–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement